# SDR SWIA2018092145089

- Difficulty date: September 21, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 27,794 hours, 17,838 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MLG TIRE DEPARTED THE AIRCRAFT ON TAKEOFF. (FLT 4813) FO: 09/21/2018 CLOSED. REMOVED REMAINDER OF NR 3 MLG ASSY AND REPLACED NR 3 MLG ASSY WITH NEW IAW AMM.
